# SDR ASAA1158723

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,046 hours, 3,575 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005322
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,536 hours, 3,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR DISCONNECT NR 2 DRIVE LIGHT NOT WORKING.  BULB CHECKS GOOD.  REMOVED AND REPLACED NR 2 ENG IDG IAW AMM 24-11-11-400-801.  OPS CHECK GOOD PER AMM 24-11-00.
